Admissible conditions for parabolic equations degenerating at infinity

Sh Kamin, M. A. Pozio, A. Tesei

Research output: Contribution to journalArticlepeer-review

20 Scopus citations


Well-posedness in L∞(ℝn) (n ≥ 3) of the Cauchy problem is studied for a class of linear parabolic equations with variable density. In view of degeneracy at infinity, some conditions at infinity are possibly needed to make the problem well-posed. Existence and uniqueness results are proved for bounded solutions that satisfy either Dirichlet or Neumann conditions at infinity.

Original languageEnglish
Pages (from-to)239-251
Number of pages13
JournalSt. Petersburg Mathematical Journal
Issue number2
StatePublished - 2008


  • Bounded solutions
  • Linear parabolic equations with variable density
  • Parabolic Cauchy problem


Dive into the research topics of 'Admissible conditions for parabolic equations degenerating at infinity'. Together they form a unique fingerprint.

Cite this